| Model Number |
ZXT225 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/28/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the johnson and johnson (jnj) intraocular lens (iol) was implanted into the patient¿s right eye.During a post-operative visit, it was noticed that the lens subluxated and the patient¿s vision suddenly went blurry while watching television.The patient¿s pre-operative best corrected visual acuity (bscva) was 20/70 and bscva post-operative is 20/lpo (low power objective).The iol was explanted and replaced with a non-johnson and johnson lens of +29.0 diopter.There was a 45-minute delay in procedure.No incision enlargement, sutures, or vitrectomy reported.No medical attention or medication outside of the standard of care was required.The patient has fully recovered post explant.The customer indicated the directions for use were followed.No further information was provided.
Additional Manufacturer Narrative
Section a6, race: unknown/not provided.Section h3, device evaluated by manufacturer: the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect - clinical code: 4581 - this code was used for the reported lens device decentered or dislocated or tilted subluxated.An attempt was made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: jan 15, 2026.Section h3: evaluated by manufacturer? yes.Device evaluation: the complaint lens was received.Visual inspection under magnification revealed that the lens was received cut in half and coated in viscoelastic residue and what appears to be blood.The lens halves were cleaned, and no further issues were identified.The physical characteristics of the received lens was confirmed to match that of a zxt225 model lens.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.